# SDR 96ZZZX3255

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51530001EI
- Condition: Defective
- Location: Dc Generator
- Part time: 1,068 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT COME ON LINE.  REMOVED AND REPLACED.
